# SDR FDEA201103161024

- Difficulty date: March 16, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 7075T60063
- Condition: Misrepaired
- Location: Nr 4 Slat
- Component: Slat
- Component part number: NRB67291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING ACFT - EXISTING REPAIR FOUND AT LT NR4 SLAT INNER SKIN EXISTING REPAIR AT LT WING 4 SLAT INBD SKIN EVALUATED AND FOUND NOT IAW ANY APPROVED DATA.   NR4 SLAT R & R IAW AMM 27-80-30-4, REV 69.2.  COMPLIED WITH "EO 1-5100-7-5001 A5 PART 1,  REPAIR CLASSIFIED AS MINOR, IAW GMM 6-2-100, REV 112.
